Alert archive / Ohio / Winter Storm Watches in 2017
Winter Storm Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm watch at Mar 12, 2017, 4:04 AM EDT for Crawford County, Erie County, Pennsylvania; 9 counties in Ohio. It took effect at Mar 13, 2017, 5:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 12, 2017, 4:04 AM EDT (08:04 UTC)
- In effect from
- Mar 13, 2017, 5:00 PM EDT
- Expired
- Mar 12, 2017, 10:46 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438 WWUS41 KCLE 120804 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 404 AM EDT Sun Mar 12 2017 ...HEAVY SNOW EXPECTED MONDAY EVENING THROUGH WEDNESDAY... .A complex winter storm will affect the Snowbelt of northeast OH and northwest PA early this week. Low pressure will track through the Ohio Valley on Monday bringing widespread snow to the area Monday night into Tuesday. Snowfall amounts across this area will be enhanced due to additional moisture from Lake Erie. The snow will then transition to lake-effect Tuesday night into Wednesday as northerly flow continues across the area. OHZ011>014-089-PAZ001>003-121615- /O.NEW.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/ Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Cleveland, Mentor, Chardon, Jefferson, Ashtabula, Erie, Edinboro, and Meadville 404 AM EDT Sun Mar 12 2017 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... The National Weather Service in Cleveland has issued a Winter Storm Watch, which is in effect from Monday afternoon through Wednesday evening. * Accumulations/Timing...6 to 10 inches of snow late Monday afternoon through Tuesday afternoon, with additional lake- effect snow possible Tuesday night through Wednesday. * IMPACTS...Heavy snow could produce very difficult driving conditions with very poor visibility and snow covered roads. * Winds...North 10 to 20 mph with gusts up to 30 mph. * Visibilities...As low as a quarter of a mile at times. * Temperatures...In the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch is issued when there is a potential for significant snow...sleet...or ice accumulations that may impact travel. Continue to monitor the latest forecast and prepare for possible warnings. && $$
3 follow-up statements
230 WWUS41 KCLE 121317 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 917 AM EDT Sun Mar 12 2017 ...HEAVY SNOW EXPECTED MONDAY EVENING THROUGH WEDNESDAY... .A complex winter storm will affect the Snowbelt of northeast OH and northwest PA early this week. Low pressure will track through the Ohio Valley on Monday bringing widespread snow to the area Monday night into Tuesday. Snowfall amounts across this area will be enhanced due to additional moisture from Lake Erie. The snow will then transition to lake-effect Tuesday night into Wednesday as northerly flow continues across the area. OHZ011>014-089-PAZ001>003-122130- /O.CON.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/ Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Cleveland, Mentor, Chardon, Jefferson, Ashtabula, Erie, Edinboro, and Meadville 917 AM EDT Sun Mar 12 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... * Accumulations/Timing...6 to 10 inches of snow possible Monday afternoon through Tuesday afternoon, with additional lake- effect snow possible Tuesday night through Wednesday. * IMPACTS...Difficult driving conditions with very poor visibility and snow covered roads. * Winds...North 10 to 20 mph with gusts up to 30 mph. * Visibilities...As low as a quarter of a mile at times. * Temperatures...In the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch is issued when there is a potential for significant snow...sleet...or ice accumulations that may impact travel. Continue to monitor the latest forecast and prepare for possible warnings. && $$
041 WWUS41 KCLE 121836 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 236 PM EDT Sun Mar 12 2017 ...HEAVY SNOW EXPECTED MONDAY EVENING THROUGH WEDNESDAY... .A winter storm will affect the whole area Monday into Wednesday with widespread snow. OHZ009-019-028>033-036>038-047-130245- /O.NEW.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/ Erie-Huron-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion- Morrow-Holmes-Knox- Including the cities of Sandusky, Norwalk, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon 236 PM EDT Sun Mar 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT WEDNESDAY... The National Weather Service in Cleveland has issued a Winter Weather Advisory for snow, which is in effect from 5 PM Monday to 8 PM EDT Wednesday. * Accumulations...4 to 7 inches of snow. * TIMING...Snow will start developing Monday afternoon and increase in intensity Monday night then taper some to snow showers for Tuesday night and Wednesday. * IMPACTS...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...North 15 to 25 mph with gusts up to 35 mph. * Temperatures...Mostly in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow is issued when moderate amounts of accumulating snow will cause travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ OHZ003-006>008-017-018-027-130245- /O.NEW.KCLE.WW.Y.0005.170313T1400Z-170315T0000Z/ Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Findlay, Tiffin, and Upper Sandusky 236 PM EDT Sun Mar 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM MONDAY TO 8 PM EDT TUESDAY... The National Weather Service in Cleveland has issued a Winter Weather Advisory for snow, which is in effect from 10 AM Monday to 8 PM EDT Tuesday. * Accumulations...4 to 6 inches of snow. * TIMING...Snow will start developing Monday and continue until tapering off by late Tuesday. * IMPACTS...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...Northeast 10 to 20 mph with gusts up to 35 mph. * Temperatures...Mainly in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow is issued when moderate amounts of accumulating snow will cause travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ OHZ010-020>023-130245- /O.EXA.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/ Lorain-Medina-Summit-Portage-Trumbull- Including the cities of Lorain, Medina, Akron, Ravenna, and Warren 236 PM EDT Sun Mar 12 2017 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... The National Weather Service in Cleveland has issued a Winter Storm Watch, which is in effect from Monday afternoon through Wednesday evening. * Accumulations/Timing...5 to 9 inches of snow possible Monday afternoon through Tuesday afternoon, with additional lake- effect snow likely Tuesday night through Wednesday. * IMPACTS...Difficult driving conditions with very poor visibility and snow covered roads. * IMPACTS...Difficult driving conditions with very poor visibility and snow covered roads. * Winds...North 10 to 20 mph with gusts up to 35 mph. * Temperatures...In the mid 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch is issued when there is a potential for significant snow...sleet...or ice accumulations that may impact travel. Continue to monitor the latest forecast and prepare for possible warnings. && $$ OHZ011>014-089-PAZ001>003-130245- /O.CON.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/ Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Cleveland, Mentor, Chardon, Jefferson, Ashtabula, Erie, Edinboro, and Meadville 236 PM EDT Sun Mar 12 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... * Accumulations/Timing...6 to 9 inches of snow possible Monday afternoon through Tuesday afternoon, with additional lake- effect snow likely Tuesday night through Wednesday. * IMPACTS...Difficult driving conditions with very poor visibility and snow covered roads. * Winds...North 15 to 25 mph with gusts up to 35 mph. * Temperatures...Mainly in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch is issued when there is a potential for significant snow...sleet...or ice accumulations that may impact travel. Continue to monitor the latest forecast and prepare for possible warnings. && $$
913 WWUS41 KCLE 130246 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1046 PM EDT Sun Mar 12 2017 ...HEAVY SNOW EXPECTED MONDAY THROUGH WEDNESDAY... .Low pressure will track through the Ohio Valley on Monday with widespread snow developing from west to east across the area into Monday night. Northeast winds across Lake Erie will enhance snowfall totals downwind of the Lake where the highest accumulations are expected. Low pressure will shift to the east coast on Tuesday and merge with a stronger system moving north up the coast. Temperatures will cool across the Great Lakes behind this system with lake effect snow continuing Tuesday night and Wednesday. Northerly winds will increase on Tuesday with gusts as high as 35 mph near Lake Erie, contributing to blowing and drifting of the newly fallen snow. OHZ009-019-131100- /O.UPG.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/ /O.NEW.KCLE.WS.W.0002.170313T2100Z-170316T0000Z/ Erie-Huron- Including the cities of Sandusky and Norwalk 1046 PM EDT Sun Mar 12 2017 ...WINTER STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT WEDNESDAY... The National Weather Service in Cleveland has issued a Winter Storm Warning for heavy snow, which is in effect from 5 PM Monday to 8 PM EDT Wednesday. The Winter Weather Advisory is no longer in effect. * Accumulations...6 to 9 inches of snow from Monday evening through Tuesday afternoon, with additional lake effect snow continuing at times through Wednesday. * Timing...Snow will begin Monday afternoon and increase in intensity Monday night into Tuesday morning. Occasional snow showers will continue Tuesday night and Wednesday. * Impacts...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...Northeast winds 10 to 20 mph Monday night becoming north 15 to 25 mph with gusts up to 35 mph on Tuesday. * Temperatures...In the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow is issued when severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight...food...and water in your vehicle in case of an emergency. && $$ OHZ010>014-089-PAZ001>003-131100- /O.UPG.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/ /O.NEW.KCLE.WS.W.0002.170313T2100Z-170316T0000Z/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Lorain, Cleveland, Mentor, Chardon, Jefferson, Ashtabula, Erie, Edinboro, and Meadville 1046 PM EDT Sun Mar 12 2017 ...WINTER STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT WEDNESDAY... The National Weather Service in Cleveland has issued a Winter Storm Warning for heavy snow, which is in effect from 5 PM Monday to 8 PM EDT Wednesday. The Winter Storm Watch is no longer in effect. * Accumulations...6 to 10 inches of snow from Monday evening through Tuesday afternoon, with additional lake effect snow continuing at times through Wednesday. * Timing...Snow will begin Monday afternoon and increase in intensity Monday night into Tuesday morning. Occasional snow showers will continue Tuesday night and Wednesday. * Impacts...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...Northeast winds 10 to 20 mph Monday night becoming north 15 to 25 mph with gusts up to 35 mph on Tuesday. * Temperatures...In the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow is issued when severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight...food...and water in your vehicle in case of an emergency. && $$ OHZ020>023-131100- /O.UPG.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/ /O.EXA.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/ Medina-Summit-Portage-Trumbull- Including the cities of Medina, Akron, Ravenna, and Warren 1046 PM EDT Sun Mar 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT WEDNESDAY... The National Weather Service in Cleveland has issued a Winter Weather Advisory for snow, which is in effect from 5 PM Monday to 8 PM EDT Wednesday. The Winter Storm Watch is no longer in effect. * Accumulations...4 to 7 inches of snow from Monday evening through Tuesday afternoon, with additional lake effect snow continuing at times through Wednesday. * Timing...Snow will begin Monday afternoon and increase in intensity Monday night into Tuesday morning. Occasional snow showers will continue Tuesday night and Wednesday. * Impacts...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...Northeast winds 10 to 20 mph Monday night becoming north 15 to 25 mph with gusts up to 35 mph on Tuesday. * Temperatures...In the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow is issued when moderate amounts of accumulating snow will cause travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ OHZ028-036-037-047-131100- /O.EXT.KCLE.WW.Y.0005.170313T2100Z-170315T0000Z/ Crawford-Marion-Morrow-Knox- Including the cities of Bucyrus, Marion, Mount Gilead, and Mount Vernon 1046 PM EDT Sun Mar 12 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT TUESDAY... * Accumulations...3 to 5 inches of snow. * Timing...Snow will begin Monday afternoon and increase in intensity Monday night before tapering to snow showers on Tuesday. * Impacts...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...Northeast winds 10 to 20 mph Monday night becoming north 15 to 25 mph with gusts up to 30 mph on Tuesday. * Temperatures...In the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow is issued when moderate amounts of accumulating snow will cause travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ OHZ029>033-038-131100- /O.CON.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/ Richland-Ashland-Wayne-Stark-Mahoning-Holmes- Including the cities of Mansfield, Ashland, Wooster, Canton, Youngstown, and Millersburg 1046 PM EDT Sun Mar 12 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT WEDNESDAY... * Accumulations...3 to 7 inches of snow. * Timing..Snow will begin late Monday afternoon and increase in intensity Monday night before tapering to snow showers for Tuesday night and Wednesday. * Impacts...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...Northeast winds 10 to 20 mph on Monday night becoming north 15 to 25 mph with gusts up to 30 mph on Tuesday. * Temperatures...Mostly in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow is issued when moderate amounts of accumulating snow will cause travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ OHZ003-006>008-017-018-027-131100- /O.CON.KCLE.WW.Y.0005.170313T1400Z-170315T0000Z/ Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Findlay, Tiffin, and Upper Sandusky 1046 PM EDT Sun Mar 12 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 8 PM EDT TUESDAY... * Accumulations...3 to 6 inches of snow. * Timing...Snow will begin on Monday and continue into Tuesday morning before tapering to scattered snow showers. * Impacts...Difficult driving conditions with reduced visibility and snow covered roads. * Winds...East winds 10 to 15 mph Monday, becoming north 15 to 25 mph with gusts to 30 mph on Monday night. * Temperatures...In the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow is issued when moderate amounts of accumulating snow will cause travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Mar 11, 11:41 PM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Mar 11, 11:41 PM EST, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1141 PM EST Sat Mar 11 2017 .SYNOPSIS... Arctic high pressure will continue to spread southeast over the lakes through Sunday. A low will move up the Ohio valley Monday night shifting to the New England coast by late Tuesday. Another arctic high will push southeast from the Canadian Plains into the Ohio valley Thursday. && .NEAR TERM /THROUGH SUNDAY/... Low clouds have increased off Lake Erie in the east with high clouds approaching from the west. Have increased the cloud cover in the forecast and raised low temperatures by a couple degrees overnight. Otherwise forecast remains on track with a chance of snow showers or flurries in the snowbelt, especially from Ashtabula County into Pennsylvania. Previous discussion...Lake effect conditions will remain favorable tonight but only marginally favorable so accumulations around the snowbelt should remain light, generally 2 inches or less. The better accumulation should be over the higher terrain in Erie co Pa. Sky cover should range from mostly clear to partly cloudy west to mostly cloudy to cloudy in the NE. The difference in cloud cover should offset the airmass temps difference where the colder air is in the NE so lows tonight should end up being fairly uniform from west to east with most places seeing lows from 10 to 15 degrees. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... The potential for lake effect shsn will diminish Sun into early Sun night as high pressure ridging moves into the snowbelt by Sunday evening. Higher terrain in NW PA could see another inch of additional accumulation on Sunday. Temps will remain cold Sunday with highs mostly in the 20s and lows Sunday night from around 10 far east to around 20 far west. The models are still showing the potential for a significant snow event spread out from Mon afternoon thru Tue night with the snow mainly in the west half Mon afternoon then mainly in the east half by Tue night. Total snowfall over the east could be 6 inches or more for the event but there are still enough model differences to allow for a lot of uncertainty. Temps should try and moderate into a 30 to 35 range for Monday then with the passage of the low to the east by Tue night more arctic air will be drawn se into the area to drive temps back well below normal again. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... A closed low, essentially a lobe of the polar vortex, is progged to drop across the Great Lakes on Wednesday which will produce snow showers and lake enhanced snow. Significant accumulations are possible in the snowbelt mainly where the Lake Huron connection occurs but it is too early to try and pin down a specific forecast. Some lingering lake effect flurries/snow showers will likely occur early Thursday but temperatures aloft will warm and subsidence will increase. A trailing short wave is progged to drop across the Great Lakes Thursday night into Friday. The GFS develops the system into a closed low over the midwest while the ECMWF is slower and near the east coast with the development of a closed low. Little confidence in the timing and placement of theses systems right now and will just have a chance of rain and snow showers Friday into Saturday until we can start to sort things out. Forecast temperatures will be a compromise but on the lower end of most of the guidance. && .AVIATION /06Z Sunday THROUGH Thursday/... VFR conditions expected at the terminals through much of the period. Lower VFR ceilings have developed over the lake this evening and are expected to impact terminals from KCLE to KCAK and eastward. Some light snow showers possible at KERI early in the period, however conditions should remain VFR. Light northwest winds will continue through much of the period as high pressure moves across the area, before veering easterly towards the end of the period as a low pressure system approaches. OUTLOOK...Non-VFR likely Monday night into Wednesday. && .MARINE... It will take a while for the northwest flow to relax on Lake Erie as the ridge axis will not cross the lake until Sunday afternoon. Will extend the small craft advisory east of Vermilion until 4 AM Sunday. As the surface high moves east, winds will come around from the east Sunday night into Monday. Strong east to northeast winds will develop as low pressure deepens along the east coast by Tuesday. Winds will back from northeast to northwest and remain moderate to strong into the end of next week. An extended period of small craft advisories is expected. A gale warning is not out of the question. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Adams NEAR TERM...Adams/KEC SHORT TERM...Adams LONG TERM...Kosarik AVIATION...Greenawalt MARINE...Kosarik
Hazardous weather outlook, Mar 11, 4:00 AM EST, 23 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 400 AM EST Sat Mar 11 2017 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 400 AM EST Sat Mar 11 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected today or tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Widespread accumulating snow is expected to develop Monday night and continue well into Tuesday...as a low tracks across the Upper Ohio Valley. Snowfall amounts will depend on the exact track of the low...which is still in doubt. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-120900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 400 AM EST Sat Mar 11 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 2:36 PM EDT | Winter Weather Advisory | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 17 more | 3 days |
Nearby
Winter Storm Watches in Ohio, 2017Winter Storm Watches in Pennsylvania, 2017Every winter storm watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.